EconPapers    
Economics at your fingertips  
 

Taxation in a two-sided search model

Eric Smith ()

Journal of Public Economics, 1994, vol. 54, issue 3, 423-435

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-2727(94)90044-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:54:y:1994:i:3:p:423-435

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-21
Handle: RePEc:eee:pubeco:v:54:y:1994:i:3:p:423-435